MAUDE Adverse Event Report: Roche Diagnostics cobas e 411 analyzer (disk system); IMMUNOCHEMISTRY ANALYZER

Roche Diagnostics cobas e 411 analyzer (disk system); IMMUNOCHEMISTRY ANALYZER
Model Number e 411
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii assay results for 2 patient samples on a cobas e 411 analyzer (disk system).Patient 1's initial result was 680.8 pg/ml.The repeat results were 51.72 pg/ml and 61.05 pg/ml.Patient 2's initial result on 09-sep-2026 was 166.7 pg/ml.The repeat result was 52.57 pg/ml.The repeat results were deemed to be correct, as the initial high results did not match clinical expectations.
 
Additional Manufacturer Narrative
The elecsys estradiol iii assay reagent lot number is 97554301, and the expiration date is 30-jun-2027.Qc was within range at the time of the event on 07-sep-2026.The system was released for sample measurement.The qc level 2 was out of range on 08-sep-2026.Qc results for 09-sep-2026 were not available.A field service engineer (fse) determined that the z-motor of the pipetting/reagent needle was the root cause.The fse disassembled all of the covers, cleaned all surfaces to remove dust, and replaced the z-motor of the pipetting/reagent needle.For verification, calibration runs, and patient sample processing were performed without any issues.The analyzer is working according to specification after the service.The investigation determined that the service actions resolved the issue.

Brand Name
cobas e 411 analyzer (disk system)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50931704
Report Number1823260-2026-04006
Device Sequence Number18564184
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numbere 411
Device Catalogue Number04775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown